Cefixime and Ofloxacin fixed dose combination induced petech
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Petechial rash is a type of rash which is associated with many infectious and non-infectious conditions. We present a case of Petechial rash induced by administration of cefixime with ofloxacin tablet. A eighteen year old male patient reported to us with a presentation of rash with itching for three days on
administration of the fixed dose combination of cefixime + ofloxacin along with paracetamol for the previous symptoms of fever with chills, headache and bodyache. Patient describes itching in the rash which is increasing. The duty doctor attended the patient and immediately stopped the further administration of the offending medication. The patient was prescribed tablet cetirizine orally along with calamine lotion for local application. The patient reported back in for follow-up and was without any residual rashes or other such complaints. He was advised to remember and cautious from the use of drugs in the offending category....

http://www.ijbcp.com/index.php/ijbcp/article/view/181/165
Dr. T●●●j S●●●●●i and 2 other likes this
Like
Comment
Share